Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter July 12, 2018

The effect of the smoothness of fractional type operators over their commutators with Lipschitz symbols on weighted spaces

Estefanía Dalmasso, Gladis Pradolini and Wilfredo Ramos

Abstract

We prove boundedness results for integral operators of fractional type and their higher order commutators between weighted spaces, including Lp-Lq, Lp-BMO and Lp-Lipschitz estimates. The kernels of such operators satisfy certain size condition and a Lipschitz type regularity, and the symbol of the commutator belongs to a Lipschitz class. We also deal with commutators of fractional type operators with less regular kernels satisfying a Hörmander’s type inequality. As far as we know, these last results are new even in the unweighted case. Moreover, we give a characterization result involving symbols of the commutators and continuity results for extreme values of p.

Acknowledgements

This work was supported by CONICET, ANPCyT and CAI+D (UNL).

References

[1] A. Bernardis, E. Dalmasso, G. Pradolini, Generalized maximal functions and related operators on weighted Musielak-Orlicz spaces. Ann. Acad. Sci. Fenn. Math. 39, No 1 (2014), 23–50; 10.5186/aasfm.2014.3904.Search in Google Scholar

[2] A. Bernardis, S. Hartzstein, G. Pradolini, Weighted inequalities for commutators of fractional integrals on spaces of homogeneous type. J. Math. Anal. Appl. 322, No 2 (2006), 825–846; 10.1016/j.jmaa.2005.09.051.Search in Google Scholar

[3] A.L. Bernardis, M. Lorente, M.S. Riveros, Weighted inequalities for fractional integral operators with kernel satisfying Hörmander type conditions. Math. Inequal. Appl. 14, No 4 (2011), 881–895; 10.7153/mia-14-73.Search in Google Scholar

[4] M. Bramanti, M.C. Cerutti, Commutators of singular integrals and fractional integrals on homogeneous spaces. In: Harmonic Analysis and Operator Theory 189, Contemp. Math. Series, Amer. Math. Soc., Providence, RI (1995), 81–94; 10.1090/conm/189/02257.Search in Google Scholar

[5] M. Bramanti, M.C. Cerutti, M. Manfredini, Lp estimates for some ultraparabolic operators with discontinuous coefficients. J. Math. Anal. Appl. 200, No 2 (1996), 332–354, 10.1006/jmaa.1996.0209.Search in Google Scholar

[6] S. Chanillo, A note on commutators. Indiana Univ. Math. J. 31, No 1 (1982), 7–16; 10.1512/iumj.1982.31.31002.Search in Google Scholar

[7] S. Chanillo, D.K. Watson, R.L. Wheeden, Some integral and maximal operators related to starlike sets. Studia Math. 107, No 3 (1993), 223–255; 10.4064/sm-107-3-223-255.Search in Google Scholar

[8] F. Chiarenza, M. Frasca, P. Longo, Interior W2,p estimates for nondivergence elliptic equations with discontinuous coefficients. Ricerche Mat. 40, No 1 (1991), 149–168.Search in Google Scholar

[9] F. Chiarenza, M. Frasca, P. Longo, W2,p-solvability of the Dirichlet problem for nondivergence elliptic equations with VMO coefficients. Trans. Amer. Math. Soc. 336, No 2 (1993), 841–853; 10.2307/2154379.Search in Google Scholar

[10] D. Cruz-Uribe, A. Fiorenza, Endpoint estimates and weighted norm inequalities for commutators of fractional integrals. Publ. Mat. 47, No 1 (2003), 103–131; 10.5565/PUBLMAT_47103_05.Search in Google Scholar

[11] E. Dalmasso, G. Pradolini, Characterizations of the boundedness of generalized fractional maximal functions and related operators in Orlicz spaces. Math. Nach. 290, No 1 (2017), 19–36; 10.1002/mana.201500167.Search in Google Scholar

[12] L. Diening, M. Růžička, Calderón-Zygmund operators on generalized Lebesgue spaces Lp(·) and problems related to fluid dynamics. J. Reine Angew. Math. 563 (2003), 197–220; 10.1515/crll.2003.081.Search in Google Scholar

[13] Y. Ding, S. Lu, Weighted norm inequalities for fractional integral operators with rough kernel. Canad. J. Math. 50, No 1 (1998), 29–39; 10.4153/CJM-1998-003-1.Search in Google Scholar

[14] Y. Ding, S. Lu, P. Zhang, Weak estimates for commutators of fractional integral operators. Sci. China Ser. A44, No 7 (2001), 877–888; 10.1007/BF02880137.Search in Google Scholar

[15] J. García-Cuerva, J.L.R. de Francia, Weighted Norm Inequalities and Related Topics. Ser. North-Holland Math. Studies # 116, North-Holland Publ. Co., Amsterdam (1985).Search in Google Scholar

[16] J. García-Cuerva, E. Harboure, C. Segovia, J.L. Torrea, Weighted norm inequalities for commutators of strongly singular integrals. Indiana Univ. Math. J. 40, No 4 (1991), 1397–1420; 10.1512/iumj.1991.40.40063.Search in Google Scholar

[17] O. Gorosito, G. Pradolini, O. Salinas, Weighted weak-type estimates for multilinear commutators of fractional integrals on spaces of homogeneous type. Acta Math. Sin. (Engl. Ser.)23, No 10 (2007), 1813–1826; 10.1007/s10114-005-0741-z.Search in Google Scholar

[18] E. Harboure, O. Salinas, B. Viviani, Orlicz boundedness for certain classical operators. Colloq. Math. 91, No 2 (2002), 263–282; 10.4064/cm91-2-6.Search in Google Scholar

[19] E. Harboure, C. Segovia, J.L. Torrea, Boundedness of commutators of fractional and singular integrals for the extreme values of p. Illinois J. Math. 41, No 4 (1997), 676–700.10.1215/ijm/1256068988Search in Google Scholar

[20] G.H. Hardy, J.E. Littlewood, Some properties of fractional integrals, II. Math. Z. 34, No 1 (1932), 403–439; 10.1007/BF01180596.Search in Google Scholar

[21] F. John, L. Nirenberg, On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14 (1961), 415–426; 10.1002/cpa.3160140317.Search in Google Scholar

[22] A.Y. Karlovich, A.K. Lerner, Commutators of singular integrals on generalized Lp spaces with variable exponent. Publ. Mat. 49, No 1 (2005), 111–125; 10.5565/PUBLMAT_49105_05.Search in Google Scholar

[23] D.S. Kurtz, Sharp function estimates for fractional integrals and related operators. J. Austral. Math. Soc. Ser. A49, No 1 (1990), 129–137.10.1017/S1446788700030287Search in Google Scholar

[24] M. Lorente, J.M. Martell, M.S. Riveros, A. de la Torre, Generalized Hörmander’s conditions, commutators and weights. J. Math. Anal. Appl. 342, No 2 (2008), 1399–1425; 10.1016/j.jmaa.2008.01.003.Search in Google Scholar

[25] Y. Meng, D. Yang, Boundedness of commutators with Lipschitz functions in non-homogeneous spaces. Taiwanese J. Math. 10, No 6 (2006), 1443–1464.10.11650/twjm/1500404567Search in Google Scholar

[26] B. Muckenhoupt, R. Wheeden, Weighted norm inequalities for fractional integrals. Trans. Amer. Math. Soc. 192 (1974), 261–274.10.1090/S0002-9947-1974-0340523-6Search in Google Scholar

[27] C. Pérez, Endpoint estimates for commutators of singular integral operators. J. Funct. Anal. 128, No 1 (1995), 163–185; 10.1006/jfan.1995.1027.Search in Google Scholar

[28] C. Pérez, Sharp estimates for commutators of singular integrals via iterations of the Hardy-Littlewood maximal function. J. Fourier Anal. Appl. 3, No 6 (1997), 743–756; 10.1007/BF02648265.Search in Google Scholar

[29] C. Pérez, G. Pradolini, R.H. Torres, R. Trujillo-González, End-point estimates for iterated commutators of multilinear singular integrals. Bull. Lond. Math. Soc. 46, No 1 (2014), 26–42; 10.1112/blms/bdt065.Search in Google Scholar

[30] G. Pradolini, Two-weighted norm inequalities for the fractional integral operator between Lp and Lipschitz spaces. Comment. Math. (Prace Mat.)41 (2001), 147–169.Search in Google Scholar

[31] G.G. Pradolini, W.A. Ramos, Characterization of Lipschitz functions via the commutators of singular and fractional integral operators in variable Lebesgue spaces. Potential Anal. 46, No 3 (2017), 499–525; 10.1007/s11118-016-9592-8.Search in Google Scholar

[32] G. Pradolini, O. Salinas, The fractional integral between weighted Orlicz and BMOϕ spaces on spaces of homogeneous type. Comment. Math. Univ. Carolin. 44, No 3 (2003), 469–487.Search in Google Scholar

[33] C. Rios, The Lp Dirichlet problem and nondivergence harmonic measure. Trans. Amer. Math. Soc. 355, No 2 (2003), 665–687; 10.1090/S0002-9947-02-03145-8.Search in Google Scholar

[34] C. Segovia, J.L. Torrea, Weighted inequalities for commutators of fractional and singular integrals. Publ. Mat. 35, No 1 (1991), 209–235; 10.5565/PUBLMAT_35191_09.Search in Google Scholar

[35] E.M. Stein, G. Weiss, Fractional integrals on n-dimensional Euclidean space. J. Math. Mech. 7 (1958), 503–514.10.1512/iumj.1958.7.57030Search in Google Scholar

Received: 2017-03-03
Published Online: 2018-07-12
Published in Print: 2018-06-26

© 2018 Diogenes Co., Sofia